# SDR ASAA2016052016805

- Difficulty date: May 20, 2016
- Submitted: May 23, 2016
- Operation: Air carrier
- Aircraft: N530AS
- Make and model: Boeing 737890
- Aircraft serial: 36578
- Aircraft time: 24,070 hours, 7,204 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Actuator
- Part number: MA30A1001
- Part serial: AA226625C
- Condition: Failed
- Location: Center Fuel Tank
- Part time: 24,069 hours, 7,203 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FUEL IMBALANCE AT FL370, RAN QRH 12.2 CROSSFEED SELECTOR INOPERATIVE.  FOUND C/B CROSSFEED VALVE POPPED.  BOTH ENGINES SEEMED TO BE RUNNING ON LT TANK.  FUEL IMBALANCE QUICKLY GREW TO 2000 POUNDS.  DIVERTED, NORMAL LANDING.  ACFT GROUNDED. DIVERSION - 16 MINUTES.  PERFORMED CROSSFEED VALVE OPS TEST, REF AMM 28-22-21-710-801, OPS TEST GOOD.  REMOVED ACTUATOR FUEL CROSSFEED VALVE, REF AMM 28-22-21-000-801. INSTALLED ACTUATOR FUEL CROSSFEED VALVE, REF AMM 28-22-21-400-801.  PERFORMED CROSSFEED VALVE OPS TEST, OPS TEST GOOD, REF AMM 28-22-21-710-801. COMPLIED WITH CONDITIONAL INSPECTION, AMM 05-51-48-211-801 AND 05-04-210-021, NO INSPECTION REQUIRED.
